# SDR TWAA9819803

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: Rt Overwing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE EMERGENCY EXIT WING LIGHT INOPERATIVE.  REPLACED FUSE.  CHECK-C 11-26-98 LAX.
